Spremljaj
Arnab Sen
Arnab Sen
Associate Professor of Mathematics, University of Minnesota
Preverjeni e-poštni naslov na umn.edu - Domača stran
Naslov
Navedeno
Navedeno
Leto
Stochastic population growth in spatially heterogeneous environments
SN Evans, PL Ralph, SJ Schreiber, A Sen
Journal of mathematical biology 66 (3), 423-476, 2013
1062013
On reverse hypercontractivity
E Mossel, K Oleszkiewicz, A Sen
Geometric and Functional Analysis 23 (3), 1062-1097, 2013
1012013
Parisi Formula, Disorder Chaos and Fluctuation for the Ground State Energy in the Spherical Mixed p-Spin Models
WK Chen, A Sen
Communications in Mathematical Physics 350, 129-173, 2017
762017
Another look at the moment method for large dimensional random matrices
A Bose, A Sen
662008
Testing independence and goodness-of-fit in linear models
A Sen, B Sen
Biometrika 101 (4), 927-942, 2014
512014
Spectra of large random trees
S Bhamidi, SN Evans, A Sen
Journal of Theoretical Probability 25 (3), 613-654, 2012
462012
Mean quantum percolation
C Bordenave, A Sen, B Virág
Journal of the European Mathematical Society 19 (12), 3679-3707, 2017
392017
Coalescing Brownian flows: a new approach
N Berestycki, C Garban, A Sen
292015
Geometric influences
N Keller, E Mossel, A Sen
282012
Spectral norm of random large dimensional noncentral Toeplitz and Hankel matrices
A Bose, A Sen
272007
Limiting spectral distribution of matrices
A Bose, S Gangopadhyay, A Sen
Annales de l'IHP Probabilités et statistiques 46 (3), 677-707, 2010
262010
Geometric influences II: Correlation inequalities and noise sensitivity
N Keller, E Mossel, A Sen
Annales de l'IHP Probabilités et statistiques 50 (4), 1121-1139, 2014
212014
The top eigenvalue of the random Toeplitz matrix and the Sine kernel
A Sen, B Virág
192013
Limiting spectral distribution of random k-circulants
A Bose, J Mitra, A Sen
Journal of Theoretical Probability 25 (3), 771-797, 2012
18*2012
Scaling limit of soliton lengths in a multicolor box-ball system
J Lewis, H Lyu, P Pylyavskyy, A Sen
arXiv preprint arXiv:1911.04458, 2019
122019
Coalescing systems of non-Brownian particles
SN Evans, B Morris, A Sen
Probability Theory and Related Fields 156 (1), 307-342, 2013
112013
Double roots of random Littlewood polynomials
R Peled, A Sen, O Zeitouni
Israel Journal of Mathematics 213 (1), 55-77, 2016
102016
Absolute continuity of the limiting eigenvalue distribution of the random Toeplitz matrix
A Sen, B Virag
92011
Large dimensional random matrices
A Sen
M. Stat. Project report, 2006
92006
On ℓp-Gaussian–Grothendieck Problem
WK Chen, A Sen
International Mathematics Research Notices 2023 (3), 2344-2428, 2023
72023
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20